# SDR DALA2024120911531

- Difficulty date: November 12, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 59,915 hours, 42,544 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-AD- ACCOMPLISH ER/A 622306-14AD SECTION I B717 FUSELAGE STA 1178.558 ALTERNATIVE INSPECTION FOR PREVIOUS REPAIR. ACCOMPLISH ER/A 622306-14AD SECTION I FOR THE INSPECTION OF THE REAR CANTED BULKHEAD REPAIR. THIS IS AD RELATED. INSPECTIONS CANNOT BE PUSHED PAST 04DEC24. ASSOCIATED ER/A 14-622306 ADDED FOR AC 9538. **REDEFERRED LOG TO QC, ESTAB MON INSP** COMPLIED WITH ER/A 622306-14AD SECTION 1 REV ORIGINAL. NO FURTHER DAMAGE FOUND. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 04DEC24 AND LOG COMMENTS. (LP #0656471)
